Jump to content
persistente

How to trust any dr after I learned that psych drs can cause so much harm

Recommended Posts

persistente

i visited psychiatrist for myself 3 years ago for the last time. not visiting them saved my life. at that time i was in wd from zoloft (3rd attempt) and on mirtazepin. if i kept trusting them i have no idea how much harm they could have caused. i visited another psychiatrist when my aunt was tappering a year ago. they wrote down to taper from 50 mg to 0 in the next 2 weeks. we are  still tappering, 2 and a half years later we are at 3 mg from 100 mg that they put her in 3rd week of starting taking her first AD at the age of 70. horrible dangerous doctors, that is what they are.

 

i have been visiting drs lately for my dry eyes. they prescribed many different drugs. ciprofloxacin is one of that. some citostatics as well. i red how many people were hurt by fluorocynolones. drs do not trust them. i was hurt by ADs. drs do not trust me either and those drugs are still prescribed to so many people. mybe this floxing is also real? my eyes need medical treatment but my mind ic not allowing me take it.


3/2012 - sertralin 50 mg, no major side effects

1/2014 - ct sertralin 50 mg (tappered 3 weeks as doctor ordered)

7/2014 - back to sertalin 50 mg, no issues

4/2016 - ct sertralin 50 mg (tappered 3 weeks, my decision)

12/2016 - back to sertalin, major side effects from the first pill and the begginning of hell

2/2017 - mirtazepine 15 mg added for insomnia

6/2017 - stopped sertralin (2 months tapper)

9/2017 - stopped mirtazepine (3 weeks taper)

waves and windows

Share this post


Link to post
bottlehalffull

I'm trying to figure that out, too.... I was recently institutionalized by my psychiatrist and she tried to drug me to the point I was drooling.... and while I was there I found out she does electroshock therapy on some of her patients. It was so sad to talk to them, they had such little memory or attention span. Scared to see her again. One bonus of this whole pandemic, though, is I was able to get a three month refill without having to go back to the doctor. Hope I can do it again this month, I don't want her deciding I'm not taking enough stuff, or pulling a prescription real fast and replacing it with something else. She doesn't really believe in tapering/withdrawal.

 

About your eyes, do they think you have an infection? Maybe they can prescribe some drops instead of something systemic? Your eyesight is pretty important!


2018/7 Started on lamotrigine (12.5 mg) and escitalopram (2.5 mg). Tapered up over the course of a month to 50 mg LTG, 10 mg escit. Kept tapering LTG up to 75 mg by 2018/10. 2018/11 Crosstapered from escitalopram to sertraline. 2018/12 Was still taking both SSRIs (escit. 5 mg, sert. 25 mg) when sert. was discontinued to trial quetiapine. Quet. tapered up to 25 mg, but tapered back down after 3 days on the full dose because side effects. Total time on quetiapine 10 days. Switched back to cross tapering esit. and sert., started tapering LTG up to 100 mg.
 
2019/1 Lamotrigine 100 mg, sertraline 12.5 mg, escitalopram 5 mg. Finally discontinued escit. and on full dosage of sertraline (25 mg) 2019/04.
 
2019/11 About two weeks of sertraline 12.5 mg, but went back up to 25 mg.
2019/12/4 Lamotrigine taper: too fast, down to 25 mg over the course of about 10 days. Also started increase sertraline 37.5 mg during luteal phase of menstrual cycle for PMDD.
 
2020/(early) on 22 mg lamotrigine for a while, maybe a month and a half, maybe longer, then 2020/03 Institutionalized for self harm. I think I was trying to taper the sertraline at the time, don't remember the details. Doses increased: Sertraline 50 mg/lamotrigine 25 mg (current regimen). Supposed to be taking seroquel and abilify (TWO antipsychotics?!) but didn't take any once I was discharged from the institution. (Was on them a few days.)
________________________________________________________
2001(?) Citalopram, don't remember dosage, cold turkey after a couple months and had terrible withdrawals, including what in retrospect was probably PAWS for the next five or so years. (agoraphobia, crippling social anxiety, anhedonia, dp/dr).

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy